Alert archive / California / Hazardous Seas Warnings in 2012
Hazardous Seas Warning 11, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Mar 13, 2012, 3:05 AM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2012, 3:05 AM PDT (10:05 UTC)
- Expired
- Mar 13, 2012, 9:19 AM PDT
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
265 WHUS76 KEKA 131005 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 305 AM PDT TUE MAR 13 2012 PZZ475-131800- /O.CAN.KEKA.GL.W.0015.000000T0000Z-120313T1300Z/ /O.NEW.KEKA.SE.W.0011.120313T1005Z-120313T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 305 AM PDT TUE MAR 13 2012 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WAVES...STEEP AND HAZARDOUS SEAS NEAR 15 FT THIS MORNING WILL SUBSIDE THIS AFTERNOON TO AROUND 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-131815- /O.CAN.KEKA.GL.W.0015.000000T0000Z-120313T1000Z/ /O.NEW.KEKA.SC.Y.0023.120313T1005Z-120314T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 305 AM PDT TUE MAR 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WAVES...STEEP SEAS NEAR 15 FT THIS MORNING WILL SUBSIDE TO 12 FT BY MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-131800- /O.NEW.KEKA.SE.W.0011.120313T1005Z-120313T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 305 AM PDT TUE MAR 13 2012 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WAVES...STEEP SEAS AROUND 15 FT SHOULD FALL LATE THIS MORNING TO AROUND 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-131300- /O.CON.KEKA.GL.W.0015.000000T0000Z-120313T1300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 305 AM PDT TUE MAR 13 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. * WINDS...S WINDS 20 TO 30 KT WITH GUSTS T0 35 KT EARLY THIS MORNING WILL EASE TO 10 TO 15 KT BY 7 AM PDT TODAY. * WAVES...STEEP SEAS AROUND 15 FT SHOULD FALL LATER THIS MORNING AND THIS AFTERNOON TO AROUND 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
308 WHUS76 KEKA 131319 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 619 AM PDT TUE MAR 13 2012 PZZ455-131915- /O.EXP.KEKA.GL.W.0015.000000T0000Z-120313T1300Z/ /O.EXA.KEKA.SC.Y.0023.000000T0000Z-120314T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 619 AM PDT TUE MAR 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WAVES...STEEP SEAS NEAR 15 FT THIS MORNING WILL SUBSIDE TO 12 FT BY MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-131700- /O.EXT.KEKA.SE.W.0011.000000T0000Z-120313T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 619 AM PDT TUE MAR 13 2012 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 AM PDT THIS MORNING... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 AM PDT THIS MORNING. * WAVES...STEEP SEAS AROUND 15 FT SHOULD FALL LATE THIS MORNING TO AROUND 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-131915- /O.CON.KEKA.SC.Y.0023.000000T0000Z-120314T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 619 AM PDT TUE MAR 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WAVES...STEEP SEAS NEAR 15 FT THIS MORNING WILL SUBSIDE TO 12 FT BY MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
839 WHUS76 KEKA 131619 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 919 AM PDT TUE MAR 13 2012 PZZ470-475-140030- /O.CAN.KEKA.SE.W.0011.000000T0000Z-120313T1700Z/ /O.EXA.KEKA.SC.Y.0023.000000T0000Z-120314T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 919 AM PDT TUE MAR 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WAVES...SEAS NEAR 14 FT AND 13 SECONDS WILL SUBSIDE TO 12 FT BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-140030- /O.CON.KEKA.SC.Y.0023.000000T0000Z-120314T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 919 AM PDT TUE MAR 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WAVES...SEAS NEAR 13 FT AND 13 SECONDS WILL SUBSIDE TO 11 FT BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Mar 12, 10:01 PM PDT, 5 hours 4 minutes earlier.
Area forecast discussion, Mar 12, 10:01 PM PDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
1001 PM PDT MON MAR 12 2012
.UPDATE...STRONG STORM SYSTEM IMPACTING THE PAC NW THIS EVENING
WITH SNOW FALLING TO THE COAST IN NRN AND CENTRAL OREGON. STRONG
CAA WITH THIS SYSTEM WILL RESULT IN RAPIDLY FALLING SNOW LEVELS
BEHIND THE FRONT. 00Z GUIDANCE SHOWS MORE CAA THAN PREVIOUS
RUNS...SO LOWERED SNOW LEVELS A LITTLE MORE THAN PREVIOUS FCST.
HOWEVER...GREATEST SNOW ACCUMULATIONS WILL REMAIN ABOVE 3500-4500
FT SO LEFT CURRENT HEADLINES AS IS. ALSO...STRONG SLY WINDS CONTINUE
AHEAD OF THE FRONT SO EXTENDED THE WIND ADVISORY ALONG THE REDWOOD
COAST FOR A FEW HOURS.
&&
.SYNOPSIS...A STRONG FRONT WILL MOVE INTO NW CALIFORNIA TONIGHT.
THIS COLD FRONT WILL BRING STRONG GUSTY WINDS AND HEAVY RAIN TO
THE REGION THROUGH TONIGHT. RAIN WILL TURN TO SNOW IN THE MOUNTAINS
TONIGHT AND DEPOSIT OVER A FOOT OF SNOW IN THE HIGHER ELEVATIONS
OF DEL NORTE AND TRINITY COUNTIES. ANOTHER STORM SYSTEM WILL
ARRIVE WEDNESDAY NIGHT WITH UNSETTLED WEATHER CONTINUING INTO THE
WEEKEND.
&&
.PREV DISCUSSION...ISSUED 322 PM PDT MON MAR 12 2012...A STRONG
STORM SYSTEM CONTINUES TO APPROACH THE AREA WITH A STRONG COLD
FRONT JUST OFF THE OREGON COAST. A STRONG COASTAL JET HAS
DEVELOPED OUT AHEAD OF THIS FRONT PRIMARILY FROM THE CAPE NORTH
INTO COASTAL OREGON LEADING TO INCREASING WINDS. GUSTS ARE NOW
APPROACHING 50 KT ALONG THE COAST WITH GUSTS OVER 40 MPH AT CEC
AND AT THE WEATHER SERVICE OFFICE AND OVER 50 MPH ON THE COASTAL
RIDGES. WINDS WILL GUST AS HIGH AS 60 MPH ON COASTAL HEADLANDS AND
ON THE COASTAL RIDGES THIS EVENING AND TONIGHT BEFORE THE COLD
FRONT MOVES SOUTH. GUSTS UP TO 45 MPH WILL ALSO BE POSSIBLE ACROSS
INTERIOR DEL NORTE AND HUMBOLDT COUNTY AND THEN FURTHER SOUTH INTO
MENDOCINO COUNTY TONIGHT INTO TUESDAY MORNING AS THE FRONT MOVES
SOUTH. IN ADDITION TO THE WINDS MOISTURE WILL BE ABUNDANT WITH
THIS SYSTEM WITH A LONG STREAM OF MOISTURE SPREADING WEST INTO THE
PACIFIC. AS THIS MOISTURE MEETS THE COASTAL RANGES CONSIDERABLE
MOISTURE CONVERGENCE WILL RESULT IN TOTAL LIQUID EQUIVALENT
PRECIPITATION OF 2 TO 4 INCHES ACROSS THE NORTHERN HALF OF THE CWA
AND 1 TO 3 INCHES IN THE SOUTH. THE HEAVIEST PRECIPITATION WILL
OCCUR IN THE SISKIYOU AND KING RANGES. THIS HEAVY RAINFALL WILL
RESULT IN RAPIDLY RISING RIVERS THROUGH WEDNESDAY. CURRENT CNRFC
FORECASTS DO NOT BRING ANY RIVERS INTO ACTION STAGE THROUGH
WEDNESDAY.
AS OF 2 PM TODAY SNOW LEVELS CONTINUE TO RANGE FROM 2500 TO 3500
FEET ACROSS THE CWA BUT SHOULD CONTINUE TO RISE AS WARM AIR ALOFT
ADVANCES INTO THE CWA TODAY. THIS WILL RESULT IN SNOW LEVELS
BETWEEN 3500 AND 4500 FEET TONIGHT...HIGHEST WEST...AS THE
HEAVIEST PRECIPITATION MOVES THROUGH THE AREA. THUS THE WINTER
STORM WARNINGS HAVE BEEN UPDATED TO INCLUDE THESE HIGHER SNOW
LEVELS. BY LATE TONIGHT AS THE COLD FRONT DIVES SOUTH SNOW LEVELS
WILL FALL...HOWEVER WITH PRECIPITATION RAPIDLY COMING TO AN END
WITH THE FRONTAL PASSAGE. SNOWFALL INTO LOWER ELEVATIONS AS LOW AS
2000 FEET SHOULD BE LIMITED TO 2 TO 6 INCHES. 1 TO 3 FEET MAY FALL
ABOVE 4500 FEET.
THE COLD FRONT WITH THIS SYSTEM WILL SLOWLY SINK SOUTH ON TUESDAY
WITH DRYING CONDITIONS DEVELOPING ACROSS THE NORTHWESTERN HALF OF
THE CWA. RAIN SHOWERS MAY LINGER ACROSS TRINITY AND MENDOCINO COUNTY
AS THE FRONT STALLS JUST SOUTH OF THE CWA. A WARM AIR ADVECTION
PATTERN WILL DEVELOP AS A NEW SYSTEM APPROACHES THE WEST COAST AND A
WARM FRONT MOVES NORTH. A FEW SHOWERS MAY DEVELOP OVER THE AREA
TUESDAY NIGHT INTO WEDNESDAY WITH THE WARM FRONT. A WEAK COLD FRONT
WILL STALL JUST NORTH OF THE AREA ON WEDNESDAY INTO WEDNESDAY NIGHT
ONLY TO BE REINFORCED BY A MORE POTENT SYSTEM WEDNESDAY NIGHT INTO
THURSDAY WHICH WILL SLAM INTO THE COAST WITH ANOTHER ROUND OF HEAVY
RAINFALL. SNOW LEVELS WITH THIS SYSTEM WILL BE EVEN HIGHER...LIKELY
ABOVE 5000 FEET...WHICH SHOULD LIMIT ANY NEED FOR WINTER WEATHER
PRODUCTS. HOWEVER THIS SECOND BOUT OF PRECIP MAY RESULT IN ISSUES
FOR AREA RIVERS AS 2-6 INCHES OF RAIN FALLS ACROSS THE CWA.
MUCH COLDER...UNSTABLE AIR WILL FILTER IN BEHIND THE FRONT WITH
REINFORCING SHORTWAVES MOVING THROUGH NORTHERN CALIFORNIA THROUGH
THE WEEKEND. THE INSTABILITY AND VERY COLD AIR ALOFT WILL ALLOW FOR
A CHANCE OF THUNDER AND MORE LIKELY SMALL HAIL SHOWERS AS THE DEEP
TROUGH SETTLES OVER THE WESTERN US. BY EARLY NEXT WEEK THE TROUGH
WILL BEGIN TO MOVE EAST WITH DRIER WEATHER POSSIBLE. RPA
.AVIATION...VFR CONDS WILL GIVE WAY TO MVFR AS MODERATE TO HEAVY
RAIN DEVELOPS ALONG THE COAST THIS EVENING...SPREADING INLAND
OVERNIGHT. GUSTY WINDS IN EXCESS OF 40 KTS (ESPECIALLY AT KCEC) WILL
QUICKLY DIMINISH LATE THIS EVENING ALONG THE NORTH COAST AS A FRONT
SWINGS THROUGH. DESPITE VERY STRONG WINDS (GREATER THAN 60 KTS)
ALOFT...WIND SHEAR IS NOT INCLUDED IN ANY TAF SITES AS MUCH OF THE
MOMENTUM WILL BE ABLE TO MIX TO THE SFC. JCA
&&
.MARINE...VERY POWERFUL FRONT WILL MOVE THROUGH LATER THIS EVENING.
STORM FORCE GUSTS ARE STILL ANTICIPATED RIGHT ALONG THE FRONT...WITH
HIGH END GALES FOR ALL WATERS. THE FRONT WILL SAG SOUTH OVERNIGHT
KEEPING WINDS UP MOST OF THE NIGHT SOUTH OF THE CAPE. WINDS AND SEAS
WILL DIMINISH RAPIDLY BEHIND THE FRONT...BUT SEAS WILL REMAIN
ELEVATED AS A POST FRONTAL SWELL MOVES IN.
ANOTHER FRONT APPROACHES THE WATERS WED NIGHT...WITH THE POTENTIAL
FOR ANOTHER ROUND OF GALE CONDS. MODELS ARE INDICATING A LARGE SWELL
MOVING INTO THE WATERS LATE IN THE WEEK...PEAKING 16-18 FT AT 13-14
SECONDS. JCA
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 3 AM PDT TUESDAY CAZ001-003.
WIND ADVISORY UNTIL 9 AM PDT TUESDAY CAZ002.
WINTER STORM WARNING UNTIL 5 PM PDT TUESDAY ABOVE 3500 FEET FOR
THE CAZ004.
NORTHWEST CALIFORNIA COASTAL WATERS...STORM WARNING UNTIL 2 AM PDT TUESDAY PZZ470.
GALE WARNING UNTIL 6 AM PDT TUESDAY PZZ475.
GALE WARNING UNTIL 6 AM PDT TUESDAY PZZ455.
GALE WARNING UNTIL 3 AM PDT TUESDAY PZZ450.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOVHazardous weather outlook, Mar 12, 2:58 PM PDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 258 PM PDT MON MAR 12 2012 CAZ001-132200- REDWOOD COAST- 258 PM PDT MON MAR 12 2012 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WITH SMALL HAIL THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ002-132200- MENDOCINO COAST- 258 PM PDT MON MAR 12 2012 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WIND ADVISORY IS CURRENTLY IN EFFECT THROUGH TUESDAY MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WITH SMALL HAIL THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-132200- NORTH COAST INTERIOR- 258 PM PDT MON MAR 12 2012 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... ...WINTER STORM WARNING IN EFFECT UNTIL 2 PM PDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT. A WINTER STORM WARNING IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WINTER STORM WARNING IS CURRENTLY IN EFFECT THROUGH TUESDAY AFTERNOON. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WITH SMALL HAIL THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ004-132200- UPPER TRINITY RIVER- 258 PM PDT MON MAR 12 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 5 PM PDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER STORM WARNING IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WINTER STORM WARNING IS CURRENTLY IN EFFECT THROUGH THE DAY ON TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WITH SMALL HAIL THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ076-132200- MENDOCINO INTERIOR- 258 PM PDT MON MAR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WITH SMALL HAIL THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:05 AM PDT | Small Craft Advisory | EKA | 24 hr |
Nearby
Hazardous Seas Warnings in California, 2012Every hazardous seas warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.